A 34-year-old female asked:
Disclaimer

i have had elevated liver enzymes, alt and ast, for 5 years. i have had my gallbladder removed and been tested for all of the basics that would cause liver damage. should i be concerned? i have had some abdominal bloating and swelling in my legs.

2 doctor answers
Dr. Stuart Hickerson
31 years experience Family Medicine
Food allergy: Alcohol would be a likely candidate to do this. Taking NSAID or Tylenol too much? Other areas to explore would be food allergies. https://www.immunolabs.com/finding-the-root-cause-to-achieve-optimal-health/
Answered on Feb 12, 2020
1
1 thank
Dr. Gurmukh Singh
48 years experience Pathology
See below: If you drink alcohol, stop entirely. Avoid Tylenol and and medications containing acetaminophen. If you are overweight, lose weight. For nutrition: http://www.choosemyplate.gov/. Wish you good health!
Answered on Feb 15, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Emran Rouf
Specializes in Internal Medicine
Possible celiac : Celiac disease remains a possibility with reported symptoms and liver function test abnormalities. An evaluation with a liver specialist may be needed ... Read More
1
1 comment
1
1 thank
A 48-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Not yet: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 22-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need more info: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Hepatitis: Has the patient been tested for hepatitis A,B and C? Autoimmune hepatitis is also a possibility. Toxicity from medications or alcohol may not be likel ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month